On the smoothness of orthonormal wavelets arising from HDAFs

Lixin Shen, Jiansheng Yang, M. Papadakis, I. Kakadiaris, D. J. Kouri, D. K. Huffman

Research output: Contribution to journalLetter

1 Scopus citations

Abstract

An estimation for the smoothness of a family of symmetric orthonormal wavelets arising from Hermite Distributed Approximating Functionals (HDAFs) was presented. Wavelets associated with low pass filters, which are not trignometric polynomials were implemented by infinite impulse response (IIR) filter banks. The associated low pass filters were found symmetric with respect to the origin.

Original languageEnglish (US)
Pages (from-to)242-254
Number of pages13
JournalApplied and Computational Harmonic Analysis
Volume15
Issue number3
DOIs
StatePublished - Nov 2003
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the smoothness of orthonormal wavelets arising from HDAFs'. Together they form a unique fingerprint.

  • Cite this

    Shen, L., Yang, J., Papadakis, M., Kakadiaris, I., Kouri, D. J., & Huffman, D. K. (2003). On the smoothness of orthonormal wavelets arising from HDAFs. Applied and Computational Harmonic Analysis, 15(3), 242-254. https://doi.org/10.1016/j.acha.2003.08.001